# SDR SWAA2022113076662

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,635 hours, 33,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY BATTERY PACK FAILED A CAPACITY TEST.   REMOVED & REPLACED THE BATTERY PACK M01668 IAW AMM 33-51-06.
